Asymptotic Equivalence of Difference Equations in Banach Space

  • Andrejs ReinfeldsEmail author
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 102)


Conjugacy technique is applied to analysis asymptotic equivalence of nonautonomous linear and semilinear difference equations in Banach space.


Asymptotic Equivalence Difference Equations Banach Space Conjugation Technique Population Dynamics 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.



This work has been partially supported by the grant No. 345/2012 of the Latvian Council of Science


  1. 1.
    Akhmet, M.U., Tleubergenova, M.A., Zafer, A.: Asymptotic equivalence of differential equations and asymptotically almost periodic solutions. Nonlinear Anal. 67(6), 1870–1877 (2007)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Bodine, S., Lutz, D.A.: On asymptotic equivalence of perturbed linear systems of differential and difference equations. J. Math. Anal. Appl. 326(2), 1174–1189 (2007)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    Bohner, M., Lutz, D.A.: Asymptotic behavior of dynamic equations on time scales. J. Differ. Equ. Appl. 7(1), 21–50 (2001)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Brauer, F.: Asymptotic equivalence and asymptotic behaviour of linear systems. Mich. Math, J. 9, 33–43 (1962)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Choi, S.K., Koo, N.J., Ryo, H.S.: Asymptotic equivalence between two difference systems. Comput. Math. Appl. 45(6–9), 1327–1337 (2003)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    Elaydi, S.: Asyptotics for linear difference equations I: basic theory. J. Differ. Equ. Appl. 5(6), 563–589 (1999)CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    Kaymakcalan, B, Mert, R, Zafer, A.: Asymptotic equivalence of dynamic systems on time scale, Discrete Contin. Dynam. Systems 2007 Suppl. 558–567 (2007)Google Scholar
  8. 8.
    Levinson, N.: The asymptotic nature of solutions of linear systems of differential equations. Duke Math. J. 15, 111–126 (1948)CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Medina, R., Pinto, M.: Dichotomies and asymptotic equivalence of nonlinear difference systems. J. Differ. Equ. Appl. 5(3), 287–303 (1999)CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    Yakubovich, V.A.: On the asymptotic behavior of the solutions of a system of differential equations. Mat. Sb. 28, 217–240 (1951)Google Scholar
  11. 11.
    Zafer, A.: On asymptotic equivalence of linear and quasilinear difference equations. Appl. Anal. 84(9), 899–908 (2005)CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2014

Authors and Affiliations

  1. 1.Institute of Mathematics and Computer ScienceRīgaLatvia
  2. 2.Faculty of Physics and MathematicsUniversity of LatviaRīgaLatvia

Personalised recommendations